# SDR F3LA2011010600574

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 24,354 hours, 10,491 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowl Door
- Condition: Dented
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 6423802523W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR N0636; NR 2 ENGINE OTBD THRUST REVERSERS INNER PERFORATED COWL BELOW THE UPPER BLOCKER DOOR THERE IS A DENT MEASURING .1250 INCH CIRCUMFERENCE AND .030 INCHES DEEP. REPAIRED 1 INCH DENT IAW CMM 78-32-36, REPAIR NR8.
